Differential quadrature solution of heat- and mass-transfer equations


Meral G.

Applied Mathematical Modelling, vol.37, no.6, pp.4350-4359, 2013 (SCI-Expanded) identifier

  • Publication Type: Article / Article
  • Volume: 37 Issue: 6
  • Publication Date: 2013
  • Doi Number: 10.1016/j.apm.2012.09.012
  • Journal Name: Applied Mathematical Modelling
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.4350-4359
  • Ankara Yıldırım Beyazıt University Affiliated: No